Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Started using HCG. Noticed an increase heart beat and even hot flushes. What are the findings?

I started using HCG. Everything was fine. First week no side effects. I am doing my second week that started on Thursday . Since then, I have noticed a increase heart beat and even hot flushes. I have never suffer from any medical symptoms but I don't like the heart rate to increase. Should I stop the diet please advice thank you
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I am unhappy to hear that, you are using HCG diet. The trendy HCG diet for weight reduction was found several decades back and warned by FDA for its promises of fast, dramatic results and no hunger. The advertisers claim that the hormone enables the body to mobilize stored fat (particularly from the midsection, upper arms, and thighs), allowing dieters to subsist on meager calories without the hunger or heart health risks that normally accompany starvation
HCG is neither safe nor effective as a weight-loss aid. A meta analysis found that studies supporting hCG for weight loss were of poor methodological quality and concluded that "there is no scientific evidence that HCG is effective in the treatment of obesity; it does not bring about weight-loss or fat-redistribution, nor does it reduce hunger or induce a feeling of well-being"
When dieters do lose weight, it's more likely from a combination of the placebo effect and calorie restriction, not the hormone. However, crash diets like this can lead to serious health problems and trigger or accelerate an eating disorder. When the body doesn't get the protein it needs, it can scavenge from vital organs, even the heart, which can cause sudden death. Side effects of hCG include headache and depression as well as potentially fatal blood clots.
The above facts will explain the side effects (thank god you developed earlier) is only due to this HCG diet.
Immediately stop it and follow a healthy weight reduction.
Best wishes

Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Anuj Dan's  Response
Sorry but you havent given enough information, first of all why are you taking HCG, only based on that can we recommend whether or not you should stop using it.
Other than that you can tell your doctor about the problems you're having cause of HCG, so that he/she can make the required changes in your case.
I hope this helped.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor